# SDR CA141205001

- Difficulty date: December 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 30,233 hours
- Engine: Pwa PT6A67D
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bearing
- Condition: Broken
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN MAINTENANCE WAS PERFORMING TRAVEL CHECKS AFTER ELEVATOR TRIM TAB BEARING REPLACEMENT, THEY NOTICED ABNORMAL NOISE AND BINDING FELT IN TRIM CONTROL WHEEL, ALSO INCONSISTENT TRAVEL READINGS WERE NOTED. FURTHER INVESTIGATION REVEALED THAT THE ELEVATOR TRIM TAB BALANCE CABLE PULLEY PN: MS20219-4 WAS SLIPPING AND ROTATING IN AN OBLONG MOTION DURING TRIM OPERATION. THE BEARING WAS FOUND COMPLETELY DISINTEGRATED WHEN REMOVED.    THE PULLEY ASSEMBLY WAS REPLACED WITH A SERVICEABLE UNIT. FULL FUNCTION CHECK OF THE SYSTEM WAS CARRIED OUT WITH NO ADDITIONAL FAULTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
